Jump to content
×
Are you looking for the BariatricPal Store? Go now!

Recommended Posts

I am 5 weeks PO and having “hunger” feelings in my mouth which I believe are bc of stomach acid. Does anyone else have these- and what did you take? I’m confused if I should be taking Pepcid or Prilosec? I know they have different main ingredients!

Share this post


Link to post
Share on other sites
Posted (edited)

different class of drugs. Either one should work, but I've always thought PPI's like Prilosec had to be taken regularly - like every day - whereas Pepcid you can just take when needed (one of the medical people on here will probably know for sure, though). PPI's tend to work better - but they also have more side effects.

just so you know, most surgeons have us on omeprazole (Prilosec) or some other PPI, like Protonix, for about 3-6 months after surgery. You might want to let your clinic know what's going on - they may be willing to prescribe it for you.

Edited by catwoman7

Share this post


Link to post
Share on other sites

My program required taking Pepcid Complete twice per day for the first 6 weeks after surgery. Then discontinue Pepcid and begin Calcium (calcium citrate with Vitamin D).

Share this post


Link to post
Share on other sites

I take Pepcid because Prevacid caused MORE acid. I have no idea why...

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Recent Topics

  • Most popular:

  • Together, we have lost...
      lbs
    ×